# SDR DHL9871777C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE BOTTOM COWLING  EXTERIOR SKIN DENTED.  CUT OUT DAMAGED SKIN  AND INSTALLED DOUBLER PER SRM 54-10-3 9 BY 7, FILLER 5 BY 2, N/R 6112.
